# SDR SWAA2023020188511

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,149 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS NUMEROUS AREAS OF CORROSION FROM STA 767 TO 727C<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENT REQUIREMENTS.;[03] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.037'); TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] INSPECTED WORK PERFORMED ON C/A #3;[05] ENGINEERING TSR REQUIRED TO VERIFY CORRECT CORRODED ELEMENT PART NUMBER AND EFFECTIVITY TO AIRCRAFT.;[06] REMOVED RH TRANSITION ANGLE STA 727 TO 767; RBL 21 PER SRM 51-40-02.;[07] REF TSR 202300164 ENGINEERING CONFIRMS PN 146A7502-52 IS THE CORRECT PART NUMBER FOR THE ZEE ASSEMBLY FOR THIS A/C. IF NEEDED; PN 146A7502-34 IS THE PART NUMBER FOR THE ZEE EXTRUSION ITSELF. IF ADDITIONAL INFORMATION IS NEEDED; CONTACT ENGINEERING VIA THE TSR POLICY.;[08] DRILL AND COUNTERSUNK THE NEW TRANSITION ANGLE PER SRM 51-40-05 AND SRM 51-40-08. ALSO APPLIED CIC PER SOPM 20-41-05.;[09] C/W INSPECTION OF STEP 8 TRANSFER OF HOLES AND CIC PER SRM 51-40-05 AND 51-40-08 AND SOPM 20-41-05.;[10] INSTALLED THE NEW R/H TRANSITION ANGLE PER SRM 53-00-53-2R-5;[11] VERIFIED CORRECTIVE ACTION #10
